# SDR DHL98802002

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 37591261
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/O PREFLIGHT, FOUND RT MAIN LANDING GEAR OVER CENTER ARM ATTACH FITTING SHEARED OFF AND MISSING.  INSTALLED UNIVERSAL LINK BOLT PER DC-8 MM 32-11-1.
